Translator Disclaimer
2012 Functional Differential Equations with State-Dependent Delay on Unbounded Domains in a Banach Space
M. Benchohra, B. Hedia
Commun. Math. Anal. 12(2): 85-101 (2012).

Abstract

In this paper we study the existence of solutions for differential equations with state dependent delay on an unbounded domain. Our results are based on the properties of the Kuratowski measure of noncompactness and Darbo's fixed point theorem.

Citation

Download Citation

M. Benchohra. B. Hedia. "Functional Differential Equations with State-Dependent Delay on Unbounded Domains in a Banach Space." Commun. Math. Anal. 12 (2) 85 - 101, 2012.

Information

Published: 2012
First available in Project Euclid: 16 March 2012

zbMATH: 1263.34112
MathSciNet: MR2905133

Subjects:
Primary: 34B15, 34G20, 34K10

Rights: Copyright © 2012 Mathematical Research Publishers

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.12 • No. 2 • 2012
Back to Top